RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 4, Pages 10–17 (Mi zvmmf2256)  

This article is cited in 4 scientific papers (total in 4 papers)

On Lagrange methods for finding degenerate solutions of constrained extremum problems

A. F. Izmailov

Moscow

Full text: PDF file (761 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:4, 423–429

Bibliographic databases:

Document Type: Article
UDC: 517.977.5
MSC: Primary 90C30; Secondary 65K05
Received: 15.12.1994

Citation: A. F. Izmailov, “On Lagrange methods for finding degenerate solutions of constrained extremum problems”, Zh. Vychisl. Mat. Mat. Fiz., 36:4 (1996), 10–17; Comput. Math. Math. Phys., 36:4 (1996), 423–429

Citation in format AMSBIB
\Bibitem{Izm96}
\by A.~F.~Izmailov
\paper On Lagrange methods for finding degenerate solutions of constrained extremum problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 4
\pages 10--17
\mathnet{http://mi.mathnet.ru/zvmmf2256}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1395118}
\zmath{https://zbmath.org/?q=an:1161.90490}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 4
\pages 423--429
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VU53300002}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2256
  • http://mi.mathnet.ru/eng/zvmmf/v36/i4/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Brezhneva, A. F. Izmailov, A. A. Tret'yakov, A. Khmura, “An approach to finding singular solutions to a general system of nonlinear equations”, Comput. Math. Math. Phys., 40:3 (2000), 347–358  mathnet  mathscinet  zmath
    2. Izmailov A.F., Solodov M.V., “Newton-type methods for optimization problems without constraint qualifications”, SIAM J Optim, 15:1 (2004), 210–228  crossref  mathscinet  zmath  isi  scopus
    3. M. M. Golishnikov, A. F. Izmailov, “Newton-type methods for constrained optimization with nonregular constraints”, Comput. Math. Math. Phys., 46:8 (2006), 1299–1319  mathnet  crossref  mathscinet
    4. Izmailov A.F., Solodov M.V., “Examples of dual behaviour of Newton-type methods on optimization problems with degenerate constraints”, Computational Optimization and Applications, 42:2 (2009), 231–264  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:117
    Full text:47
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019